8 results  save search


...
hal-01074488v4  Journal articles
Dena Kazerani. The symmetric structure of the Green-Naghdi type equations
Communications in Mathematical Sciences, International Press, 2016, 14 (7), pp.1925-1946. ⟨10.4310/CMS.2016.v14.n7.a7⟩
hal-00841184v1  Journal articles
Peipei Shang. Cauchy problem for multiscale conservation laws: Application to structured cell populations
Journal of Mathematical Analysis and Applications, Elsevier, 2013, 401 (2), pp.896 - 920. ⟨10.1016/j.jmaa.2013.01.001⟩
hal-00137883v1  Journal articles
Martin Campos PintoAlbert CohenPencho Petrushev. High order geometric smoothness for conservation laws.
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2005, 2, pp 39-59
hal-00137881v1  Journal articles
Martin Campos PintoAlbert CohenWolfgang DahmenRonald Devore. On the stability of nonlinear conservation laws in the Hausdorff metric.
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2005, 2, pp 25-38
hal-01404120v1  Journal articles
F. CoquelM. PostelQ.-H. Tran. Convergence of time-space adaptive algorithms for nonlinear conservation laws
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2012, 32 (4), pp.1440 - 1483. ⟨10.1093/imanum/drr054⟩
...
tel-00847756v1  Theses
Peipei Shang. Analyse mathématique et contrôle optimal de lois de conservation multi-échelles : application à des populations cellulaires structurées
Equations aux dérivées partielles [math.AP]. Université Pierre et Marie Curie - Paris VI, 2012. Français